# SDR UIEA2024061800549

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 92,754 hours, 15,244 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Rod
- Part number: 69B11994U2
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LDG SUPPORT BEAM O/B UPR SUPPORT ROD ( WS 522 AREA ) FOUND HOLE ELONGATED( LH LDG SUPPORT BEAM O/B UPR SUPPORT ROD ( WS 522 AREA ) ROD FITTING FABRICATED IAW RI-57-22-16946 REV A AND REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02 REV 101 DATE 20 JUN 2024. NO FURTHER DEFECTS NOTED.
